# SDR HYIA20190426001

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 35,638 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Damaged
- Location: Nr 4 Cylinder
- Part time: 1,284 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE #4 CYLINDER OF THE LEFT ENGINE WAS FOUND TO HAVE LOW COMPRESSION. UPON FURTHER INSPECTION THE EXHAUST VALVE HAD FOUR SMALL CHIPS IN THE EDGE OF THE VALVE, AND THE EXHAUST VALVE SPRING HAD PIECES THAT HAD COME APART.  NO DAMAGE TO THE ROCKER ARM OR PISTON FACE WAS NOTICED. ADJACENT CYLINDERS (2&6) DID NOT SHOW ANY SIGNS OF DAMAGE.
